# SDR SWAA091731

- Difficulty date: March 14, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 17,996 hours, 10,426 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
